Skip to Content
Allegra Adult 24-Hour Allergy Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 180 mg Fexofenadine HCI Antihistamine Pill, 70-Count

Price:

35,15 €


Allegra Adult 24-Hour Allergy Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 180 mg Fexofenadine HCI Antihistamine Pill, 70-Count

https://nutricity.lu/shop/brswizino4nwaa3g-allegra-adult-24-hour-allergy-relief-tablets-non-drowsy-indoor-and-outdoor-allergy-medicine-180-mg-fexofenadine-hci-antihistamine-pill-70-count-98881 https://nutricity.lu/web/image/product.template/98881/image_1920?unique=81029be

Stock Expiry Date*: 23-05-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • INCLUDES: One (1) 70-count pack of Allegra Adult 24-Hour Allergy Relief Tablets, Non-Drowsy Allergy Medicine
  • 24-HOUR RELIEF: Take Allegra antihistamine pill day or night for round-the-clock relief from your worst allergy symptoms
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine with 0% brain interference
  • FAST-ACTING: Allegra 24-Hour Allergy medicine starts working in one hour for fast* relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for outdoor and indoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander
  • ALLERGIST RECOMMENDED: Allegra is the No. 1 allergist-recommended non-drowsy brand among OTC oral antihistamines

35,15 € 35.15 EUR 35,15 € Tax Included

Not Available For Sale

(0,50 € / Units)

Displayed price includes all duties & taxes.

  • Brand
  • Flavor
  • Unit Count
  • Item Form
  • Item Weight
  • Product Benefits
  • Number Of Items
  • Dosage Form
  • Manufacturer
  • Item Dimensions L X W X H
  • Ingredients
  • Product Type
  • Specific Uses For Product
  • Active Ingredients
  • Upc
  • Model Name
  • Global Trade Identification Number
  • Package Type Name
  • Target Audience
  • Net Content Count
  • Brand
  • Product Type
  • Ingredients
  • Item Weight
  • Brand Name
  • Age Range Description
  • Container Type
  • Manufacturer Part Number
  • Model Number
  • Item Dimensions
  • Additional Features
  • Target Use Body Part

This combination does not exist.

Kontaktéiert Eis
Allergy Medicine
Brand Allegra
Flavor Flavorless
Unit Count 70 Count
Item Form Tablet
Item Weight 2.4 Ounces
Product Benefits 24-Hour Relief
Number Of Items 1
Dosage Form Tablets
Manufacturer Chattem Inc.
Item Dimensions L X W X H 1.97 X 4 X 3.5 Inches
Ingredients Fexofenadine HCl - 180 mg (Antihistamine)
Product Type Allergy Medicine
Specific Uses For Product Allergy
Active Ingredients Fexofenadine
Upc 041167412060
Model Name Allegra Adult Non Drowsy Antihistamine Tablets 24 Hour Allergy Relief Mg Count
Global Trade Identification Number 00041167412060
Package Type Name Bottle
Target Audience Unisex-Adults
Net Content Count 70 Count
Brand Allegra
Product Type Medication
Ingredients Fexofenadine Hcl-180 Mg (antihistamine)
Item Weight 2.4 Ounces
Brand Name Allegra
Age Range Description Adult
Container Type Box
Manufacturer Part Number 637764
Model Number 637764
Item Dimensions 1.97 x 4 x 3.5 inches
Additional Features Fast-Acting
Target Use Body Part Whole Body
  • Buy Four or More Offer

    Kritt 5% Rabatt wann Dir 4 oder méi Artikelen kaaft

  • Next Purchase Offer
    Kréie 5% Rabatt op Är nächst Kaf.
  • Ships From(Luxembourg)
    Bestellungen ginn veraarbecht a verschéckt vun Brooklyn, USA.

  • Delivery Offer(Luxembourg)
    Fräi Liwwerung bei berechtegte Bestellungen.
Delivery Detail
Geschate Liwwerzäiten: 12–26 Deeg (International).
3–6 Deeg (National).
Safe Checkout
Garantéierten Séchere Bezuelprozess
Return Policy

30-Deeg Retour Garantie
Kaf mat Vertrauen, mat 30-Deeg Retour Ënnerstëtzung.

Free Return Pickup
Gratis Retour Pickup verfügbar
Mir behandelen Retouren direkt bei Iech doheem ouni zousätzlech Käschten.
SKU
BRSWIZINO4NWAA3G
Kategorie
Health Care , Over-the-Counter Medication , Allergy, Sinus & Asthma , Allergy Medicine
Barcode
041167412060
Tags


For your allergy symptoms, nothing works faster* than Allegra Adult 24-Hour Allergy Relief Tablets. Allegra allergy relief medicine starts working in one hour for relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat. One pill provides 24-hour allergy relief that doesn’t make you drowsy and affect your normal brain function. Each tablet is formulated with active ingredient fexofenadine HCI for powerful relief from indoor and outdoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander. Stock up on Allegra 24-Hour Tablets for fast*, effective allergy relief. That’s a no-brainer. *Starts working in one hour; applies to first dose only. Among single-ingredient non-drowsy OTC branded oral antihistamines.

Important information

Safety Information

Do not use if you have ever had an allergic reaction to this product or any of its ingredients.

Indications

Temporarily relieves these symptons due to hay fever or allergies: Runny nose, Sneezing, Itchy, watery eyes, itching of the nose or throat.

Ingredients

Fexofenadine HCl - 180 mg (Antihistamine)

Directions

Adults and childre 12 Years and older: take one 180 mg tablet one time a day. Do not take more than 1 tablet in 24 hours. Children 12 yrs and under; do not use,

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

1.97 x 4 x 3.5 inches; 2.4 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

7 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC26617 Gls Group 984230859067 2026-09-25 Track
NC26416 Aramex 34914422896 2026-09-28 Track
NC25537 Aramex 34914321061 2026-09-21 Track
NC22089 Aramex 34913834292 2026-09-29 Track
NC19442 My 05167987838781 2026-09-03 Track
NC18452 Aramex 34914455590 2026-09-23 Track
NC16590 Dpd 05167987781109 2026-07-21 Track

Warnung
Ergänzungsprodukter sinn keng Medikamenter. D'Produkter, déi op dëser Websäit verkaaft ginn, sinn net fir d'Diagnos, Behandlung, Heelen oder d'Präventioun vun enger Krankheet geduecht. Wann Dir e Gesondheetsproblem hutt, konsultéiert ëmmer e qualifizéierten Gesondheetsprofi virun der Benotzung. D'Individuell Resultater kënnen variéieren. Mat der Plazierung vun enger Bestellung akzeptéiert Dir, Iech un d'Importreglementer vun Ärem Land ze halen. Mir iwwerhuelen d'Rechter an d'Taxen, déi ugewandt sinn, wou et uginn ass.

*Informatiounen iwwer d'Auslafdatum :
Bitte bemierkt, datt d'Auslafdatum vun engem Batch zum aneren variéiere kann. Awer mir garantéieren, datt all d'Produkter, déi un eis Clienten verschéckt ginn, eng gülteg Haltbarkeet hunn an net ofgelaf sinn zum Zäitpunkt vun der Liwwerung.